Bulletin of the American Mathematical Society

Double Loops and ternary rings

Peter Wilker

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 70, Number 4 (1964), 543-547.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183526096

Mathematical Reviews number (MathSciNet)
MR0162877

Zentralblatt MATH identifier
0132.00902

Citation

Wilker, Peter. Double Loops and ternary rings. Bull. Amer. Math. Soc. 70 (1964), no. 4, 543--547. https://projecteuclid.org/euclid.bams/1183526096


Export citation

References

  • 1. H. Bachmann, Transfinite Zahlen, Ergebnisse der Mathematik und ihrer Grenzgebiete, Heft 1, Springer, Berlin, 1955.
  • 2. R. H. Bruck, A survey of binary systems, Ergebnisse der Mathematik und ihrer, Grenzgebiete, Heft 20, Springer, Berlin, 1958.
  • 3. D. R. Hughes, Additive and multiplicative loops of planar ternary rings, Proc. Amer. Math. Soc. 6 (1955), 973-980.
  • 4. G. Piekert, Projective Ebenen, Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Bd. 80, Springer, Berlin, 1955.